# SDR ASAA2019050829508

- Difficulty date: May 8, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 60,285 hours, 28,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 111A11111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LT TRANSITION PANEL HAS MULTIPLE AREAS OF CORR FROM STA 727B TO STA 847. GROUNDED - YES. REMOVED CORR FROM LT TRANSITION PANEL STA 727B TO STA 847 FOUND TO BE OUT OF LIMITS IAW SRM 53 00 53 1A 2, REPAIRED LT TRANSITION PANEL IAW SRM 53 00 53 2R 5 W 2.50 O .040 R .000 L 4.00 D .040.
